# SDR USAA2009042390960

- Difficulty date: April 22, 2009
- Submitted: April 23, 2009
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 54
- Aircraft time: 62,426 hours, 27,994 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 0622
- Condition: Low Pressure
- Location: L1 Door
- Part time: 42,282 hours, 16,121 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 350 - LAS - EMERGENCY EQUIPMENT - L1 DOOR ASSIST BOTTLE LOW PRESSURE (350 PSI).  SERVICED BOTTLE AT L1 DOOR PER AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
